Doctor insights on:
Herpangina Ulcers On Hands
M57 masturbated 3 days back with dirty hands, now see multiple problems. Ulcer on shaft skin under glans, small dot crusting ulcer on glans.Advise?
Good day; Herpangina is a viral infection which causes small blisters (vesicles) that quickly rupture to form small ulcers. Most common in youngsters; however, Herpangina has potential to affect all ages. The virus is usually spread by mouth- via the saliva. Symptoms include fever, headaches, and terrible sore throats. Oral meds. acetaminophen or ibuprofen and ...Read more
Also, my hands are thicking with a rubber blackish color my face has painful red spots w/ulcer very deep?
See a physician -: Your question is important but too complicated toanswer in this forum. It merits careful consideration and examination that a physician can only provide in person. Good luck! ...Read more
I was diagnosed with an ulcer, and i will have an upper endoscopy soon. If you have cheese pizza 13 hours before hand, can it mask an ulcer?
No: Pizza is a poor choice of food if you have an ulcer. It will further decrease the gastric ph making your stomach hurt more. ...Read more
I'm currently taking sucralfate and Prilosec for a ulcer this week has been hand and I only take the meds when in need. Should I be taking them dail?
Not enough: You are taking part of the regimen designed to eliminate helicobacter pylorus, an infection of the stomach lining which can lead to ulcers. Generally antibiotic is also added to sulfacrate and prilosec. Consult with your family doc (or GI doc) to optimize this treatment. It will need to be taken every day for 3-4 weeks to maximize the effectiveness. ...Read moreSee 1 more doctor answer
No: I don't think there is any way this could happen. ...Read more
What is it when you have a rash on the top of hands and feet and also like ulcers in your mouth on the inside of cheeks?
It means: that it is time to get to your physician for a comprehensive exam and treatment. ...Read more
Malpractice: That would be malpractice if they did. Tetracaine lasts about 5 minutes, so what will happen is, you will end up using it about 20 to 30 times a day. If you use tetracaine more than three or four times a day, it will actually melt your cornea and you will require a corneal transplant. The emergency room did the correct thing and it is extremely dangerous to use tetracaine at home because of corneal melts. ...Read moreSee 1 more doctor answer
Can you give me suggestion: extremely painful corneal eye ulcer- ER wouldn't hand over tetracaine.. Why..?
Corneal Ulcer: Corneal Ulcers are very painful but tetracine drops are not the treatment you need to treat the cause of the ulcer, by treating the pain alone you are not going to treat the cause of the ulcer. You need to be seen by an ophthalmologist and he can prescribe a medication that has both components treatment for the underlying cause and for the pain ...Read moreSee 1 more doctor answer